Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On reconstructing a graph

Author: Robert L. Hemminger
Journal: Proc. Amer. Math. Soc. 20 (1969), 185-187
MathSciNet review: 0232696
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Harary and E. Palmer, The reconstruction of a tree from its maximal subtrees, Canad. J. Math. 18 (1966), 803-811. MR 0200190 (34:89)
  • [2] F. Harary, ``On the reconstruction of a graph from a collection of subgraphs,'' pp. 47-52 in Symposium on the theory of graphs and its applications (Prague, 1964), Publ. House. Czech. Acad. Sci., Academic Press, New York, 1964. MR 0175111 (30:5296)
  • [3] P. J. Kelly, A congruence theorem for trees, Pacific J. Math. 7 (1957), 961-968. MR 0087949 (19:442c)
  • [4] Oystein Ore, Theory of graphs, Amer. Math. Soc. Colloq. Publ., Vol. 38, Amer. Math. Soc., Providence, R.I., 1962. MR 0150753 (27:740)
  • [5] H. Whitney, Congruent graphs and the connectivity of graphs, Amer. J. Math. 54 (1932), 150-168. MR 1506881

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society